# SDR UPS97221901

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634118
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   RT WING I/B AFT FLAP HAS 2 AREAS OF DELAMINATION 18 INCHES FROM I/B END, 13 INCHES FROM T/E UPPER SURFACE.  REPAIRED RT WING I/B AFT FLAP IAW SRM 51-40-6.
